You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
On the Generalized Pade Approximations to the Exponential Function
SIAM Journal on Numerical Analysis
Vol. 16, No. 4 (Aug., 1979), pp. 631-636
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2156534
Page Count: 6
Preview not available
A new way to generalize the Pade approximations to the exponential function is presented, in the broader context of numerical solution of stiff differential systems and rational interpolation to the exponential. Various stability and dominancy properties of these approximations are discussed.
SIAM Journal on Numerical Analysis © 1979 Society for Industrial and Applied Mathematics